# SDR CALA2022111403124

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D532335012000
- Condition: Damaged
- Location: Frm 34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FR34 FROM STR 43L TO 43R HAS ELONGATED HOLES. PERMANENT REPAIR PER PER 3 OF THE LATEST REVISION OF EC/RA 5321-02087 ON OR BEFORE 11MAY23. ITERIM REPAIR ACCOMPLISHED AT VT-MAE DURING HMV CHECK. REPAIR IS A PERMANENT SOLUTION WITH INSPECTION REQUIRED. ACCOMPLISH A DIP APPROVED FOR CARRY BY TOMC PER EC/RA 5321-02087.EC/RA TOMC-APPROVAL FROM SC1ELBYC COMMENT 5321-02087 PERMANENT REPAIR PER PER 3 OF THE LATEST REVISION OF EC/RA 5321-02087 ON OR BEFORE 11MAY23. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
